Smooth unique solutions for a modified Mullins-Sekerka model arising in diblock copolymer melts

Joachim Escher, Yasumasa Nishiura

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Of concern is a modified Mullins-Sekerka model arising in diblock copolymer melts. As the new feature of this system a nonlocal inhomogeneous term is introduced. It is shown that the corresponding moving boundary problem is classically well posed.

Original languageEnglish
Pages (from-to)137-149
Number of pages13
JournalHokkaido Mathematical Journal
Volume31
Issue number1
DOIs
Publication statusPublished - 2002
Externally publishedYes

Keywords

  • Cahn-Hilliard equation
  • Convexity
  • Curvature
  • Diblock copolymer melt
  • Free boundary problem
  • Hele-Shaw flow
  • Mullins-Sekerka flow

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Smooth unique solutions for a modified Mullins-Sekerka model arising in diblock copolymer melts'. Together they form a unique fingerprint.

Cite this